# SDR IPXA11566907

- Difficulty date: May 3, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CHAFE IN FRAME FLANGE AT BS 377, BETWEEN STR 22R AND 23R     REPAIRED IAW ATS ER 11-02743.
